# SDR MWEA010598

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791819
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD A-1 HAD SEVERAL FASTENERS PULLED THRU AND CORROSION; CHAFES AROUND HAT CHANNELS.  REMOVED FLOORBOARD, FABRICATED NEW FLOORBOARD, REMOVED CORROSION FROM HAT CHANNELS, FABRICATED ONE NEW HAT CHANNEL AND INSTALLED ALL.
